Alert archive / Hawaii / Red Flag Warnings in 2012

Red Flag Warning 1, NWS Honolulu, HI

January 28, 2012

NWS Honolulu, HI issued this red flag warning at Jan 28, 2012, 3:44 PM HST. It took effect at Jan 29, 2012, 10:00 AM HST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 28, 2012, 3:44 PM HST (01:44 UTC)
In effect from
Jan 29, 2012, 10:00 AM HST
Expired
Jan 30, 2012, 3:32 PM HST
In force
30 hr
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WWHW80 PHFO 290144
RFWHFO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
344 PM HST SAT JAN 28 2012

...FIRE WEATHER WATCH HAS BEEN REPLACED BY A RED FLAG WARNING AND
THE WARNING NOW INCLUDES CENTRAL OAHU AND THE NORTH SHORE OF OAHU...

.TRADE WINDS WILL STRENGTHEN AND THE WEATHER WILL REMAIN DRY AS
HIGH PRESSURE BUILDS NORTH OF THE ISLANDS. THIS COULD LEAD TO
CRITICAL FIRE WEATHER CONDITIONS SUNDAY.

HIZ026-290245-
/O.CAN.PHFO.FW.A.0001.120129T1600Z-120130T0400Z/
KOHALA-
344 PM HST SAT JAN 28 2012

...FIRE WEATHER WATCH IS CANCELLED FOR LEEWARD AREAS...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE FIRE
WEATHER WATCH. 

THE FIRE WEATHER WATCH HAS BEEN REPLACED BY A RED FLAG WARNING.

$$

HIZ003-005-006-009-011-013-018-019-021-023-024-291530-
/O.UPG.PHFO.FW.A.0001.120129T1600Z-120130T0400Z/
/O.NEW.PHFO.FW.W.0001.120129T2000Z-120130T0400Z/
KAUAI LEEWARD-OAHU SOUTH SHORE-WAIANAE COAST-OLOMANA-
WAIANAE MOUNTAINS-MOLOKAI LEEWARD-MAUI LEEWARD WEST-
MAUI CENTRAL VALLEY-LEEWARD HALEAKALA-KONA-SOUTH BIG ISLAND-
344 PM HST SAT JAN 28 2012

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM HST SUNDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR LEEWARD KAUAI OAHU MOLOKAI AND
MAUI AND THE KONA AND SOUTH BIG ISLAND ZONES ON THE BIG ISLAND...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A RED FLAG
WARNING FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT FROM
10 AM TO 6 PM HST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT.

* AFFECTED AREA...LEEWARD KAUAI OAHU MOLOKAI AND
MAUI AND THE KONA AND SOUTH BIG ISLAND ZONES ON THE BIG ISLAND.

* WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON.

* RELATIVE HUMIDITY...AS LOW AS 40 PERCENT.

* TEMPERATURES...IN THE UPPER 60S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL. A RED FLAG WARNING DOES NOT
PREDICT NEW FIRE STARTS.

&&

$$

HIZ007-010-291530-
/O.NEW.PHFO.FW.W.0001.120129T2000Z-120130T0400Z/
OAHU NORTH SHORE-CENTRAL OAHU-
344 PM HST SAT JAN 28 2012

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM HST SUNDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR THE CENTRAL AND NORTH SHORE
AREAS OF OAHU...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A RED FLAG
WARNING FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT
FROM 10 AM TO 6 PM HST SUNDAY.

* AFFECTED AREA...THE CENTRAL AND NORTH SHORE AREAS OF OAHU.

* WINDS...EAST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON.

* RELATIVE HUMIDITY...AS LOW AS 51 PERCENT.

* TEMPERATURES...IN THE MID 70S.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL. A RED FLAG WARNING DOES NOT
PREDICT NEW FIRE STARTS.

&&

$$
DONALDSON
5 follow-up statements
001 
WWHW80 PHFO 291339
RFWHFO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
339 AM HST SUN JAN 29 2012

...RED FLAG WARNING CONTINUES...

.TRADE WINDS WILL STRENGTHEN AND THE WEATHER WILL DRY AS HIGH
PRESSURE BUILDS NORTH OF THE ISLANDS...PERMITTING CRITICAL FIRE
WEATHER CONDITIONS TODAY.

HIZ003-005>007-009>011-013-018-019-021-023-024-292145-
/O.CON.PHFO.FW.W.0001.120129T2000Z-120130T0400Z/
KAUAI LEEWARD-OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI LEEWARD-
MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-LEEWARD HALEAKALA-KONA-
SOUTH BIG ISLAND-
339 AM HST SUN JAN 29 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM HST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR
LEEWARD KAUAI OAHU MOLOKAI AND MAUI AND THE KONA AND SOUTH BIG
ISLAND ZONES ON THE BIG ISLAND...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM HST THIS EVENING. 

* AFFECTED AREA...LEEWARD KAUAI OAHU MOLOKAI AND MAUI AND THE 
  KONA AND SOUTH BIG ISLAND ZONES ON THE BIG ISLAND.

* WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...LATE THIS MORNING THROUGH THIS AFTERNOON.

* RELATIVE HUMIDITY...AS LOW AS 48 PERCENT.

* TEMPERATURES...IN THE LOWER 70S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL. A RED FLAG WARNING DOES NOT
PREDICT NEW FIRE STARTS.

&&

$$
556 
WWHW80 PHFO 291557 CCA
RFWHFO

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HONOLULU HI
556 AM HST SUN JAN 29 2012

...RED FLAG WARNING CONTINUES...

.TRADE WINDS WILL STRENGTHEN AND THE WEATHER WILL DRY AS HIGH
PRESSURE BUILDS NORTH OF THE ISLANDS...PERMITTING CRITICAL FIRE
WEATHER CONDITIONS TODAY.

HIZ003-005>007-009>011-013-018-019-021-023-024-300015-
/O.COR.PHFO.FW.W.0001.120129T2000Z-120130T0400Z/
KAUAI LEEWARD-OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI LEEWARD-
MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-LEEWARD HALEAKALA-KONA-
SOUTH BIG ISLAND-
556 AM HST SUN JAN 29 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM HST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR
LEEWARD KAUAI OAHU MOLOKAI AND MAUI AND THE KONA AND SOUTH BIG
ISLAND ZONES ON THE BIG ISLAND...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM HST THIS EVENING. 

* AFFECTED AREA...LEEWARD KAUAI OAHU MOLOKAI AND MAUI AND THE 
  KONA AND SOUTH BIG ISLAND ZONES ON THE BIG ISLAND.

* WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...LATE THIS MORNING THROUGH THIS AFTERNOON.

* RELATIVE HUMIDITY...AROUND 45 PERCENT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL. A RED FLAG WARNING DOES NOT
PREDICT NEW FIRE STARTS.

&&

$$
518 
WWHW80 PHFO 300132
RFWHFO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
332 PM HST SUN JAN 29 2012

...RED FLAG WARNING CONTINUES...

.STRONG TRADE WINDS AND LOW HUMIDITY WILL CONTINUE THE THREAT
OF CRITICAL FIRE WEATHER CONDITIONS THROUGH MONDAY AFTERNOON.

HIZ014-015-026-300945-
/O.EXB.PHFO.FW.W.0001.000000T0000Z-120131T0400Z/
LANAI MAKAI-LANAI MAUKA-KOHALA-
332 PM HST SUN JAN 29 2012

...RED FLAG WARNING IN EFFECT UNTIL 6 PM HST MONDAY...


* AFFECTED AREA...LANAI AND THE LEEWARD KOHALA AREA OF THE BIG
  ISLAND.

* WINDS...EAST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...LATE MONDAY MORNING THROUGH MONDAY AFTERNOON.

* RELATIVE HUMIDITY...AS LOW AS 44 PERCENT.

* TEMPERATURES...IN THE LOW TO MID 80S.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL. A RED FLAG WARNING DOES NOT
PREDICT NEW FIRE STARTS.

&&

$$

HIZ003-005>007-009>011-013-018-019-021-023-024-300945-
/O.EXT.PHFO.FW.W.0001.000000T0000Z-120131T0400Z/
KAUAI LEEWARD-OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI LEEWARD-
MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-LEEWARD HALEAKALA-KONA-
SOUTH BIG ISLAND-
332 PM HST SUN JAN 29 2012

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM HST MONDAY...

* AFFECTED AREA...LEEWARD KAUAI OAHU MOLOKAI AND MAUI AND THE 
  KONA AND SOUTH BIG ISLAND ZONES ON THE BIG ISLAND. 

* WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...LATE MONDAY MORNING THROUGH MONDAY AFTERNOON.

* RELATIVE HUMIDITY...AS LOW AS 44 PERCENT.

* TEMPERATURES...IN THE LOW TO MID 80S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL. A RED FLAG WARNING DOES NOT
PREDICT NEW FIRE STARTS.

&&

$$
DONALDSON
248 
WWHW80 PHFO 301318
RFWHFO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
318 AM HST MON JAN 30 2012

...RED FLAG WARNING CONTINUES...

.THE THREAT OF CRITICAL FIRE WEATHER CONDITIONS REMAINS THROUGH THIS
AFTERNOON WITH STRONG TRADE WINDS AND LOW HUMIDITY.

HIZ003-005>007-009>011-013>015-018-019-021-023-024-026-302130-
/O.CON.PHFO.FW.W.0001.000000T0000Z-120131T0400Z/
KAUAI LEEWARD-OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI LEEWARD-
LANAI MAKAI-LANAI MAUKA-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-
LEEWARD HALEAKALA-KONA-SOUTH BIG ISLAND-KOHALA-
318 AM HST MON JAN 30 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING.

* AFFECTED AREA...LEEWARD KAUAI OAHU MOLOKAI AND MAUI AND THE 
  KONA AND SOUTH BIG ISLAND ZONES ON THE BIG ISLAND. 

* WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...LATE THIS MORNING THROUGH THIS AFTERNOON.

* RELATIVE HUMIDITY...AS LOW AS 44 PERCENT.

* TEMPERATURES...IN THE LOW TO MID 80S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL. A RED FLAG WARNING DOES NOT
PREDICT NEW FIRE STARTS.

&&

$$
958 
WWHW80 PHFO 310132
RFWHFO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
332 PM HST MON JAN 30 2012

...RED FLAG WARNING CANCELLED FOR LEEWARD AREAS OF ALL ISLANDS...

.WINDS WILL CONTINUE TO GRADUALLY DIMINISH...THUS RED FLAG
CONDITIONS ARE NOT EXPECTED TO REOCCUR ON TUESDAY.

HIZ003-005>007-009>011-013>015-018-019-021-023-024-026-310245-
/O.CAN.PHFO.FW.W.0001.000000T0000Z-120131T0400Z/
KAUAI LEEWARD-OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI LEEWARD-
LANAI MAKAI-LANAI MAUKA-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-
LEEWARD HALEAKALA-KONA-SOUTH BIG ISLAND-KOHALA-
332 PM HST MON JAN 30 2012

...RED FLAG WARNING IS CANCELLED FOR LEEWARD AREAS OF ALL ISLANDS...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE RED
FLAG WARNING. 

CONDITIONS ARE NO LONGER CONDUCIVE FOR RAPID FIRE GROWTH.

$$

FOSTER

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this red flag warning went out at Jan 28, 10:00 AM HST, 5 hours 44 minutes earlier.

Area forecast discussion, Jan 28, 10:00 AM HST, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1000 AM HST SAT JAN 28 2012

.SYNOPSIS...
A VERY LARGE NORTHWEST SWELL HAS HIT THE ISLANDS...AND ANOTHER WILL
ARRIVE SUNDAY NIGHT. A STRONG SURFACE HIGH FAR NORTHEAST OF THE
ISLANDS WILL PRODUCE BREEZY TRADE WINDS FOR THE NEXT FEW DAYS. A
RIDGE ALOFT WILL KEEP THE WEATHER MOSTLY DRY. THE TRADES WILL WEAKEN
TUESDAY AS A FRONT APPROACHES FROM THE NORTHWEST...AND THE FRONT MAY
BRING WETTER WEATHER ON THURSDAY. A NEW STRONG HIGH BEHIND WILL
BRING A RETURN OF BREEZY TRADES AND DRIER WEATHER LATER IN THE WEEK.

&&

.DISCUSSION...
THE SWELL AT BUOY 51101 ROSE TO 15 FT AT 300 AM. THIS IS BIGGER THAN
THE MODELS HAD FORECAST AND PROMPTED US TO ISSUE A HIGH SURF WARNING
FOR KAUAI COUNTY AND EXPAND THE HIGH SURF ADVISORY TO THE WEST
FACING SHORES OF THE BIG ISLAND. THE SURF WILL PEAK THIS EVENING...
THEN GRADUALLY SUBSIDE. ANOTHER VERY LARGE SWELL WILL ARRIVE SUNDAY
NIGHT AND WILL LIKELY ALSO PRODUCE WARNING LEVEL SURF.

A SURFACE RIDGE EXTENDING WEST FROM A STRONG...1030 MB...SURFACE
HIGH FAR NORTHEAST OF THE ISLANDS WILL PRODUCE BREEZY TRADE WINDS
THROUGH MONDAY. A RIDGE ALOFT WILL MAKE THE ATMOSPHERE VERY
STABLE...SO RAINFALL WILL BE QUITE SPARSE FOR THE NEXT FEW DAYS.

A FRONT WILL MOVE TOWARD THE ISLANDS FROM THE NORTHWEST ON TUESDAY.
AS THE FRONT APPROACHES...THE SURFACE RIDGE WILL MOVE SOUTH AND
WEAKEN AND OUR TRADE WINDS WILL SUBSIDE. THE FRONT WILL WEAKEN TO A
SHEAR LINE AND MOVE OVER THE ISLANDS ON THURSDAY BRINGING CLOUDS AND
SHOWERS BUT THE PROBABILITY OF EXCESSIVE RAINFALL IS LOW. DRIER
WEATHER AND BREEZY TRADE WINDS WILL SPREAD OVER THE ISLANDS BEHIND
THE SHEAR LINE THURSDAY NIGHT AND FRIDAY.

&&

.FIRE WX...
THE WEATHER WILL REMAIN QUITE DRY FOR THE NEXT FEW DAYS AND THE
WINDS ARE STRENGTHENING. THE KBDI IS NOW 599...BUT SINCE NO RAIN IS
EXPECTED IT SHOULD RISE ABOVE 600 TOMORROW. THAT SUGGESTS WE MAY
HAVE RED FLAG CONDITIONS TOMORROW.

&&

.MARINE...
THE WAIMEA BAY BUOY HAS REPORTED A SWELL HEIGHT OF 12 FT AT 900 AM
SO WE HAVE EXPANDED THE HIGH SURF WARNING TO INCLUDE THE NORTH SHORE
OF OAHU. THE VERY LARGE NORTHWEST SWELL AND STRENGTHENING TRADE
WINDS WILL PRODUCE HAZARDOUS CONDITIONS ACROSS ALL HAWAIIAN
WATERS...SO A SMALL CRAFT ADVISORY...SCA...IS IN EFFECT FOR ALL
WATERS AROUND THE ISLANDS. WITH ANOTHER LARGE SWELL ARRIVING MONDAY
NIGHT...THE SCA WILL LIKELY REMAIN UP THROUGH TUESDAY FOR MOST
AREAS. THE SCA MAY COME DOWN BRIEFLY ON WEDNESDAY...BUT AS STRONGER
WINDS MOVE IN BEHIND THE SHEAR LINE ON THURSDAY THE SCA WILL LIKELY
BE BACK UP.

&&

.AVIATION...
AN AIRMET IS UP FOR LOW LEVEL TURBULENCE OVER AND DOWNWIND OF THE
ISLANDS AND IS EXPECTED TO STAY UP FOR AT LEAST 48 HOURS.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...

HIGH SURF WARNING TILL 600 PM SUNDAY FOR NORTH AND WEST FACING
SHORES OF NIIHAU AND KAUAI AND NORTH FACING SHORES OF OAHU.

HIGH SURF ADVISORY UNTIL 600 PM SUNDAY FOR NORTH AND WEST FACING
SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI AND FOR NORTH FACING SHORES
OF MAUI AND FOR WEST FACING SHORES OF THE BIG ISLAND.

FIRE WEATHER WATCH FOR DRIER AREAS OF KAUAI OAHU MOLOKAI MAUI AND
THE BIG ISLAND FOR TOMORROW.

SMALL CRAFT ADVISORY UNTIL 600 PM SUNDAY FOR ALL HAWAIIAN WATERS.

&&

DONALDSON

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 3:39 AM HSTWind AdvisoryHFOHawaii, Kalawao30 hr

Nearby

Red Flag Warnings in Hawaii, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.